您当前的位置:
首页 >
文章列表页 >
ANOTHER IMPROVEMENT FOR SCHUR INEQUALITY
更新时间:2026-09-14
    • ANOTHER IMPROVEMENT FOR SCHUR INEQUALITY

    • Schur不等式的又一改进
    • Issue 4, Pages: 283-287(1993)
    • Published:1993

    移动端阅览

  • 邵燕灵, 高玉斌. ANOTHER IMPROVEMENT FOR SCHUR INEQUALITY[J]. 1993, (4): 283-287. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

60

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A Few Recurrence Formuias in Compute Square Matrices
The Monotone Property of a Positive Reciprocal Matrix
Maximum Principles for a Class of Elliptic Eigenvalue Equation
Sign Patterns That Allow Orthogonal Matrix
A FAST ALGORITHM FOR CALCULATING PULSE RESPONSE AND ITS APPLICATION

Related Author

赵国枝
毕涌
李有文
张亚静
郝江浩
梅银珍
邵燕灵
张永红

Related Institution

华北工学院理学系
华北工学院数学系
山西大学数学系
华北工学院应用数学系
0